# SDR ASAA2022041137960

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 3,189 hours, 1,041 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT62657
- Condition: Leaking
- Location: #2 Engine
- Part time: 1,658 hours, 450 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL QTY 10 QTS. STARTER FOUND LEAKING OIL. GROUNDED - YES. AIRCRAFT DEPARTED PHX WITH 20 QTS OIL IN #2 ENGINE, A/C ARRIVED IN SEA WITH OIL QTY AT 10 QTS FOUND ENGINE STARTER LEAKING OIL AND SPREAD METAL SHAVINGS ON INSIDE OF INBOARD COWL AND ON STARTER MAG DETECTOR. REMOVED AND REPLACED ENGINE STARTER REF B737-9 AMM 80-11-01/401. REMOVED AND REPLACED STARTER AIR VALVE REF AMM 80-11-02/401. STARTER AND START VALVE INSTALL TEST NO FAULTS, FOUND WORKS AS REQUIRED REF AMM 80-11-02 STEP J. REPLENISHED ENGINE OIL TO FULL.
